The Annals of Mathematical Statistics

Consistency of Sequential Binomial Estimates

J. Wolfowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 18, Number 1 (1947), 131-135.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730502

Digital Object Identifier
doi:10.1214/aoms/1177730502

Mathematical Reviews number (MathSciNet)
MR19899

Zentralblatt MATH identifier
0032.42002

JSTOR
links.jstor.org

Citation

Wolfowitz, J. Consistency of Sequential Binomial Estimates. Ann. Math. Statist. 18 (1947), no. 1, 131--135. doi:10.1214/aoms/1177730502. https://projecteuclid.org/euclid.aoms/1177730502


Export citation